# SDR SWIA202158689

- Difficulty date: May 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT RH IB FLAP NOT AVAILABLE. RH IB FLAP REQUIRES LOWER SKIN DENT REPAIR      (C-CHECK RO 6/04/2021)    PERFORMED REPAIR TO RH INBD FLAP LOWER SKIN IAW CRJ700 SRM 57-52-01-201-005-A01, SPLICE REPAIR FROM FLS42.000 TO FLS48.000 FIGURE 57-52-01-995-802. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
